MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD MILTEX BIOPBLADE 50 PER BOX; M3 - DERMAL

INTEGRA LIFESCIENCES MANSFIELD MILTEX BIOPBLADE 50 PER BOX; M3 - DERMAL
Catalog Number 33-100
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 10/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported that the staff member was cut by the miltex biopblade 50 per box (33-100), as she was pulling the product out of the box to set up for a procedure.The blade sliced through the paper wrapping that it was packaged in.There was a small laceration to tip of the left thumb, that required first aid only medical treatment provided on site.The staff condition is normal and there were no surgical delay reported.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated field: d9, g3, g6, h2, h3, h6, h11.The miltex biopblade (b)(4) per box (33-100) was not returned for evaluation: the device history record (dhr) was reviewed, and no abnormalities related to the reported issue were observed.The miltex biopblade (b)(4) per box (33-100) was not returned for evaluation after three good faith attempts (gfes) were made.Supplier investigation found no quality or manufacturing issues related to the production of the product.The supplier change order is underway to change the product packaging to blister packs.The definite root cause of the reported issue could not be determined.Product packaging changes to blister packs are underway under the supplier change order.If additional relevant information becomes available in the future, this complaint will be reopened and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
MILTEX BIOPBLADE 50 PER BOX
Common Device Name
M3 - DERMAL
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key23679776
Report Number3014334038-2025-00146
Device Sequence Number21257546
Product Code GDX
UDI-Device Identifier10381780064312
UDI-Public10381780064312
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33-100
Device Lot Number23J04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer12/08/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite